On stable local bases for bivariate polynomial spline spaces

Oleg Davydov, Larry L. Schumaker

Research output: Contribution to journalArticle

20 Citations (Scopus)
5 Downloads (Pure)

Abstract

Stable locally supported bases are constructed for the spaces \cal S d r (\triangle) of polynomial splines of degree d≥ 3r+2 and smoothness r defined on triangulations \triangle , as well as for various superspline subspaces. In addition, we show that for r≥ 1 , in general, it is impossible to construct bases which are simultaneously stable and locally linearly independent.
Original languageEnglish
Pages (from-to)87-116
Number of pages30
JournalConstructive Approximation
Volume18
Issue number1
DOIs
Publication statusPublished - 31 Jan 2001

Keywords

  • approximation
  • mathematics
  • probabilities
  • polynomials

Fingerprint Dive into the research topics of 'On stable local bases for bivariate polynomial spline spaces'. Together they form a unique fingerprint.

  • Cite this